Discussions By Condition: I cannot get a diagnosis.

My symptoms - any idea?

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: lilcee
  • November 6, 2007
  • 11:03 PM

've been having lots of symptoms lately and don't know what it is.
My feet itch really bad on the top and sometimes the toes (not in between them). The only thing that seems to help is ice packs. I also get red itchy spots on the inside of my knees and on my upper arms. Sometimes back of neck or my back will itch too. This looks like a red area that itches and feels hot to touch, like a sunburn.
Another symptom is that seems like the same time everyday, like around 5 or 6 pm, I get like a chill. Kinda feels like a shiver even tho it's not cold in my house. Also, my arms have been aching like the flu but I don't have any fever that I can tell.
My Chiropractor said it could be Diabetes but I don't think I have any other symptoms but the itching.
One other thing, when I take a shower or wash my face, I turn all red from the pressure. I don't shower in really hot water but I still turn red after I get out. And, when I have a message, I turn all red from the pressure.

I've been to 3 Drs and haven't had any help. Any suggestions would be greatly appreciated.

By the way, I'm a 60 yr female and had a hysterectomy about 20 yrs ago if that means anything

Reply Flag this Discussion

1 Replies:

  • I would bet that you have some degree of dermatomyositis. This condition produces very similar symptoms to what you have described. You need to get it checked out . Good luck .
    Anonymous 42,789 Replies
    • November 7, 2007
    • 05:10 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?